# SDR 2001UALA02329

- Difficulty date: November 27, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 37,736 hours, 14,160 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT. FUSELAGE STATION 1760 STRINGER 19R SKIN PUNCTURED.  MAJOR REPAIR ACCOMPLISHED. DOUBLER AND FLLER INSTALLED.
